Alert archive / North Dakota / Wind Advisories in 2025

Wind Advisory 7, NWS Grand Forks, ND

April 28, 20259 counties in Minnesota; 17 counties in North Dakota

NWS Grand Forks, ND issued this wind advisory at Apr 28, 2025, 2:29 AM CDT for 9 counties in Minnesota; 17 counties in North Dakota. It took effect at Apr 28, 2025, 7:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2025, 2:29 AM CDT (07:29 UTC)
In effect from
Apr 28, 2025, 7:00 AM CDT
Expired
Apr 29, 2025, 12:00 AM CDT
In force
17 hr
Issued by
NWS Grand Forks, ND
All 26 counties

Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 19 km from the middle of the area, began a volume at 07:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 7.5 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-369 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WWUS73 KFGF 280729
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
229 AM CDT Mon Apr 28 2025

NDZ006>008-014>016-024-026-027-054-281530-
/O.NEW.KFGF.WI.Y.0007.250428T1200Z-250429T0500Z/
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Western Walsh-
Including the cities of Akra, Backoo, Devils Lake, Considine,
Lankin, Leeds, Leroy, Mcville, Walhalla, Langdon, Nash, Cavalier,
Maddock, Oakwood, Bowesmont, Tolna, Park River, Mount Carmel,
Cando, Adams, Minnewaukan, Fairdale, Lakota, Dresden, New
Rockford, Fort Totten, Maida, Grand Forks, Vang, Grafton, Aneta,
and Drayton
229 AM CDT Mon Apr 28 2025

...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO MIDNIGHT CDT 
TONIGHT...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Benson, Cavalier, Eastern Walsh, Eddy, Grand Forks, 
  Nelson, Pembina, Ramsey, Towner, and Western Walsh Counties.

* WHEN...From 7 AM this morning to midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MNZ001>005-007-008-013-014-029-NDZ028>030-038-039-049-052-053-281530-
/O.NEW.KFGF.WI.Y.0007.250428T1500Z-250429T0500Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-Wilkin-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
Including the cities of Faith, Warren, Hillsboro, Cooperstown,
Crookston, Pencer, Twin Valley, Hope, Portland, Red Lake Falls,
Enderlin, Kelso, Fox, Flaming, Gwinner, Mayville, Halstad,
Malung, Wahpeton, Rutland, Espelie, Syre, Roseau, Radium,
Stephen, Lisbon, McLeod, Karlstad, Hatton, Hallock, Florian, Ada,
Newfolden, Gatzke, Dakota Junction, Rosewood, Fargo, Lawndale,
Finley, Breckenridge, Middle River, Thief River Falls, Salol,
Grygla, Milnor, East Grand Forks, Englund, Casperson, Roseville,
Forman, Lancaster, Argyle, Hayes Lake State Park, Moorhead,
Hadler, and Valley City
229 AM CDT Mon Apr 28 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT CDT 
TONIGHT...

* WHAT...North winds 25 to 35 mph with gusts up to 55 mph expected.

* WHERE...Portions of northwest and west central Minnesota and 
  southeast North Dakota.

* WHEN...From 10 AM this morning to midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

DJR
3 follow-up statements
896 
WWUS73 KFGF 282000
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
300 PM CDT Mon Apr 28 2025

MNZ001>005-007-008-013-014-029-NDZ028>030-038-039-049-052-053-290400-
/O.CON.KFGF.WI.Y.0007.000000T0000Z-250429T0500Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-Wilkin-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
Including the cities of Roseau, Cooperstown, Radium, Stephen,
Florian, Hillsboro, Roseville, Hayes Lake State Park, Fox,
Gatzke, Hallock, Lancaster, Breckenridge, Newfolden, Casperson,
Lisbon, Ada, Thief River Falls, Mayville, Grygla, Milnor, Twin
Valley, Warren, Portland, Salol, Middle River, Espelie, Englund,
Karlstad, Halstad, Kelso, Hope, Red Lake Falls, Hadler, Finley,
Enderlin, Faith, Rosewood, Lawndale, McLeod, Hatton, Flaming,
Rutland, Dakota Junction, Valley City, Malung, East Grand Forks,
Fargo, Forman, Crookston, Moorhead, Argyle, Wahpeton, Gwinner,
Pencer, and Syre
300 PM CDT Mon Apr 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  southeast North Dakota.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NDZ006>008-014>016-024-026-027-054-290400-
/O.CON.KFGF.WI.Y.0007.000000T0000Z-250429T0500Z/
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Western Walsh-
Including the cities of Mount Carmel, Lakota, Adams, Cando,
Walhalla, Fort Totten, Park River, Fairdale, Aneta, Dresden,
Lankin, Drayton, Nash, Grand Forks, Bowesmont, Considine,
Mcville, Backoo, Minnewaukan, Akra, Tolna, Devils Lake, Vang,
Maddock, Leroy, New Rockford, Grafton, Maida, Oakwood, Cavalier,
Leeds, and Langdon
300 PM CDT Mon Apr 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Benson, Cavalier, Eastern Walsh, Eddy, Grand Forks, 
  Nelson, Pembina, Ramsey, Towner, and Western Walsh Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

JR
046 
WWUS73 KFGF 290131
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
831 PM CDT Mon Apr 28 2025

MNZ001>005-007-008-013-014-029-NDZ028>030-038-039-049-052-053-290500-
/O.CON.KFGF.WI.Y.0007.000000T0000Z-250429T0500Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-Wilkin-Griggs-Steele-Traill-Barnes-Cass-
Ransom-Sargent-Richland-
Including the cities of Rutland, Roseville, Fargo, East Grand
Forks, Gatzke, Florian, Middle River, Karlstad, Moorhead, Forman,
Hadler, Syre, Valley City, Fox, Wahpeton, McLeod, Breckenridge,
Hallock, Crookston, Hayes Lake State Park, Casperson,
Cooperstown, Finley, Espelie, Twin Valley, Hope, Argyle,
Portland, Gwinner, Warren, Hatton, Thief River Falls, Newfolden,
Hillsboro, Milnor, Halstad, Dakota Junction, Malung, Lawndale,
Enderlin, Roseau, Salol, Faith, Lancaster, Rosewood, Grygla,
Kelso, Stephen, Englund, Ada, Pencer, Radium, Mayville, Red Lake
Falls, Flaming, and Lisbon
831 PM CDT Mon Apr 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of northwest and west central Minnesota and 
  southeast North Dakota.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

NDZ006>008-014>016-024-026-027-054-290500-
/O.CON.KFGF.WI.Y.0007.000000T0000Z-250429T0500Z/
Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-
Grand Forks-Western Walsh-
Including the cities of Cando, Vang, New Rockford, Leeds,
Maddock, Mount Carmel, Drayton, Walhalla, Fort Totten, Adams,
Maida, Backoo, Cavalier, Lankin, Lakota, Langdon, Bowesmont,
Oakwood, Grafton, Leroy, Tolna, Devils Lake, Nash, Aneta, Akra,
Mcville, Grand Forks, Minnewaukan, Fairdale, Dresden, Park River,
and Considine
831 PM CDT Mon Apr 28 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

* WHAT...North winds 15 to 20 mph with gusts up to 45 mph.

* WHERE...Benson, Cavalier, Eastern Walsh, Eddy, Grand Forks, 
  Nelson, Pembina, Ramsey, Towner, and Western Walsh Counties.

* WHEN...Until midnight CDT tonight.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Spender
314 
WWUS73 KFGF 290452
NPWFGF

URGENT - WEATHER MESSAGE
National Weather Service Grand Forks ND
1152 PM CDT Mon Apr 28 2025

MNZ001>005-007-008-013-014-029-NDZ006>008-014>016-024-026>030-038-
039-049-052>054-290600-
/O.EXP.KFGF.WI.Y.0007.000000T0000Z-250429T0500Z/
West Polk-Norman-Clay-Kittson-Roseau-West Marshall-East Marshall-
Pennington-Red Lake-Wilkin-Towner-Cavalier-Pembina-Benson-Ramsey-
Eastern Walsh-Eddy-Nelson-Grand Forks-Griggs-Steele-Traill-Barnes-
Cass-Ransom-Sargent-Richland-Western Walsh-
Including the cities of Cooperstown, Vang, Hillsboro, Radium,
Leroy, Grygla, Moorhead, Kelso, Lancaster, Pencer, Florian,
Grafton, Forman, Maddock, Salol, Roseville, Rosewood, McLeod,
Faith, Dakota Junction, Karlstad, Hallock, Mcville, Lankin,
Leeds, Dresden, Oakwood, Syre, Hadler, Gwinner, Fox, Cando,
Hatton, Nash, New Rockford, Malung, Englund, Backoo, Cavalier,
Milnor, Ada, Minnewaukan, Lisbon, Middle River, Crookston, Fargo,
Breckenridge, East Grand Forks, Red Lake Falls, Valley City,
Gatzke, Espelie, Fort Totten, Newfolden, Hayes Lake State Park,
Park River, Thief River Falls, Casperson, Bowesmont, Enderlin,
Considine, Lakota, Walhalla, Twin Valley, Finley, Akra, Flaming,
Devils Lake, Grand Forks, Argyle, Portland, Rutland, Roseau,
Adams, Wahpeton, Mayville, Mount Carmel, Fairdale, Halstad,
Stephen, Langdon, Drayton, Aneta, Maida, Tolna, Warren, Hope, and
Lawndale
1152 PM CDT Mon Apr 28 2025

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

Winds continue to trend downward tonight. A few gusts to near 40 mph 
are possible through the early overnight period.

$$

TL

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at Apr 27, 11:42 PM CDT, 2 hours 47 minutes earlier. Its key messages:

  • Severe thunderstorms are possible after midnight tonight through Monday morning. The primary hazards will be large hail and damaging winds.
  • Additional severe thunderstorms may develop Monday afternoon. All hazards are possible if they do develop including large hail, damaging winds, and tornadoes.
  • North winds increase behind a cold front Monday, with a 60 percent chance for wind gusts greater than 45 mph along and west of the Red River Valley in the afternoon and evening.
Area forecast discussion, Apr 27, 11:42 PM CDT, 2 hours 47 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1142 PM CDT Sun Apr 27 2025

.KEY MESSAGES...

- Severe thunderstorms are possible after midnight tonight
  through Monday morning. The primary hazards will be large hail
  and damaging winds.

- Additional severe thunderstorms may develop Monday afternoon.
  All hazards are possible if they do develop including large
  hail, damaging winds, and tornadoes.

- North winds increase behind a cold front Monday, with a 60
  percent chance for wind gusts greater than 45 mph along and
  west of the Red River Valley in the afternoon and evening.

&&

.UPDATE...
Issued at 1143 PM CDT Sun Apr 27 2025

Light showers and mist are being observed at several locations
across the area this evening. Adjustments were made to the
timing of PoPs through the remainder of the night and into
Monday. The forecast remains on track otherwise.

UPDATE
Issued at 637 PM CDT Sun Apr 27 2025

CAMs continue to show the potential for showers to develop this
evening across portions of the area. Will leave PoPs alone for
now, with future updates possibly needing to see increased
precip chances. Overall, the forecast remains on track this
evening.

&&

.DISCUSSION...
Issued at 230 PM CDT Sun Apr 27 2025

...Synopsis...

There is a lot of moisture streaming northward today on steady
south winds. Surface dewpoints range from the upper 40s along
the Canadian border to the low to mid 50s along the South Dakota
border. Precipitable water values are climbing to 0.80 to 0.90
inches across the FA, with 850mb winds from 15 knots in the
Devils Lake region to 25 to 35 knots over eastern North Dakota
into the northwest quarter of Minnesota. This had led to patchy
fog and widespread low clouds across the FA. Moving forward into
tonight, the 500mb ridge over the Mississippi Valley will
continue to shift east with southwest flow setting up over the
FA. Precipitation chances will pick up again tonight, with
two rounds of severe weather possible across this FA. This first
will be after 3 am tonight into Monday morning (mainly along and
south of highway 200), while the second round looks to be late
Monday morning into the afternoon (mainly south of a Valley
City to Crookston to Baudette line). Behind the cold front that
will also push through on Monday, north winds will become very
windy (a Wind Advisory will likely be needed). Much colder air
will funnel into the area behind the cold front as well, making
a wintry mix (or some light snow) possible Monday night. This
would not be a long duration of snow, and ground temperatures
are still very mild, so no impacts are expected from this.

...Thunderstorms late tonight into Monday morning...

A lead 700mb wave will eject into the western Dakotas by
midnight tonight. Ahead of this, the low level jet should crank
up to 40 to 55 knots with ample elevated warm advection. The
nose of the low level jet should push into areas just south of
the FA by 1 am and into the southern FA by 7 am. Precipitable
water values should continue to climb, reaching 1.25 to 1.50
inches by Monday morning. The best elevated instability should
be on the nose of the low level jet. Seeing a few long duration
UH tracks developing on the HREF over the southern FA between
10z/5am and 15z/10am. The SPC Day 1 outlook has a marginal
outlook for severe storms overnight, basically along and south
of highway 200. As mentioned in the key messages, large hail and
damaging wind gusts are the main hazards. With the increasing
precipitable water values, any storm could produce heavy
rainfall rates.

...Thunderstorms Monday afternoon...

There are still uncertainties regarding the Monday afternoon
storm chances. The main one will be the exact track of the
surface low and frontal boundaries. Some model solutions have
the surface low tracking just south of this FA, others have it
just glancing the far southeast the FA, while others are even a
tad further north (a Wahpeton-Breckenridge through Wadena track).
A further south track would mean the gusty north (cold) winds
arrive slightly faster and may keep some of the frontal
boundaries out of the FA. Will keep an eye on later model runs
to see if they start to come more into line. The 700mb low
should track just north of the surface low, potentially from
Valley City up toward the Upper and Lower Red Lakes. This will
bring good support for steady rainfall along this track, with
about a 60% probability for rainfall amounts of an inch or more.
The HREF has a bit of a break in UH tracks during the mid
morning hours, then starts to show more tracks developing around
17/18z Monday and continuing into the afternoon. Most of these
tracks are from Elbow Lake up toward Park Rapids, which is where
the SPC Day 2 Outlook has the highest risk (level 3 of 5) for
severe weather. SPC did lower the chances for severe on the
northwest edge, taking out Grand Forks and a good chunk of
northwest Minnesota. The various CAMs seem to match up well with
the HREF, showing convection breaking out from Elbow Lake
toward Park Rapids by late morning or early afternoon, then
sliding east of the FA by around 21z/4pm or so.

...Windy Monday...

Gusty north-northeast will pick up Monday morning, gradually
increasing from west to east. That means the Devils Lake region
will see them develop first (around/after sunrise), in the
Pembina/Grand Forks/Valley City areas by mid morning, the
Fargo-Moorhead area by late morning/noon, and the Wahpeton-
Breckenridge area by early to mid afternoon. At this point,
various guidance products show a consistent signal for a Wind
Advisory for the Red River Valley and west. At this point, with
the extensive clouds expected, the mixing will not be as
efficient as it could be.

&&

.AVIATION /06Z TAFS THROUGH 06Z TUESDAY/...
Issued at 1143 PM CDT Sun Apr 27 2025

MVFR to IFR ceilings prevail overnight and into Monday. Showers
will continue moving east into the area tonight with
thunderstorm chances increasing after 09Z. Several rounds of
showers and thunderstorms are expected to traverse the area,
with strong to severe storms possible, especially KFAR, and
KBJI. A cold front then moves through the region this afternoon,
with winds increasing sharply following the frontal passage.
North winds are expected to increase into the range of 20 to 30
knots, with gusts up to 40 knots at KFAR, KGFK, and KDVL.
Elsewhere, gusts will be slightly lower, generally up to 35
knots. A brief period of rain/snow mix or snow is possible late
this afternoon.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

&&

UPDATE...Lynch
DISCUSSION...Godon
AVIATION...Lynch
Hazardous weather outlook, Apr 27, 9:32 PM CDT, 4 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
932 PM CDT Sun Apr 27 2025

MNZ001-004-005-007-008-013-014-NDZ006>008-014>016-024-026>030-054-
290245-
West Polk-Kittson-Roseau-West Marshall-East Marshall-Pennington-
Red Lake-Towner-Cavalier-Pembina-Benson-Ramsey-Eastern Walsh-Eddy-
Nelson-Grand Forks-Griggs-Steele-Traill-Western Walsh-
932 PM CDT Sun Apr 27 2025

This hazardous weather outlook is for portions of eastern North
Dakota and northwest Minnesota.

.DAY ONE...Tonight

Scattered thunderstorms are expected across the region. The main
hazard will be lightning and small hail.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

North winds increase behind a cold front Monday, with a 60
percent chance for wind gusts greater than 45 mph along and west
of the Red River Valley in the afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today.

MNZ002-003-006-009-015>017-022>024-027>032-040-NDZ038-039-049-052-
053-290245-
Norman-Clay-Lake Of The Woods-North Beltrami-East Polk-
North Clearwater-South Beltrami-Mahnomen-South Clearwater-Hubbard-
West Becker-East Becker-Wilkin-West Otter Tail-East Otter Tail-
Wadena-Grant-Barnes-Cass-Ransom-Sargent-Richland-
932 PM CDT Sun Apr 27 2025

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Tonight

Severe thunderstorms are possible after midnight tonight through
Monday morning. The primary hazards will be large hail and
damaging winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Additional severe thunderstorms may develop Monday afternoon. All
hazards are possible if they do develop including large hail,
damaging winds, and tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required today.

Nearby

Wind Advisories in North Dakota, 2025Wind Advisories in Minnesota, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.